# SDR ASAA2021091735991

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 67,425 hours, 33,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN/CLOSE. GROUNDED - YES. ON INITIAL EVALUATION, FOUND THAT L1 DOOR HINGE AREA LUBE/GREASE POINT WERE DRY, USED LIGHT SPRAY LUBRICANT AND GREASE HINGE AREA'S, OPERATED DOOR SEVERAL TIMES AND BINDING WAS REDUCED SIGNIFICANTLY AND OPERATES NORMALY REF B737-700 FIM 52-10 TASK 811.
